# SDR DALA2022041902673

- Difficulty date: October 26, 2020
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 16,712 hours, 8,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE FOUND BELOW CAPT'S AFT WINDOW. FOUND TO BE .038" DEEP A WIDTH OF .850" AND LENGTH OF 1.030" FOUND TO BE OK TO DEFER PER SRM 53-11-11 101. REF A321 SRM 53-00-11-283-005/53-11-11-283-012. FOUND DIMENSIONS OF DENT TO BE 2" LONG, 2.5" WIDE, AND .060" DEEP. MAX DEPTH APPX. 2" BELOW Z508, 1" FWD OF FR11. WIP 128716. COMPLETED EXTERNAL HFEC PER NTM 51-10-08 NO FAULTS FOUND [DELTA QC 2047] INSPECTED AREA FROM INSIDE, NO DAMAGE NOTED. OK TO CONTINUE ON MON DEFERRAL. CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER BETWEEN FR.10 AND 12 AND STR.22 TO 24 IAW A321 SRM 53-11-11-300- 041. (LP# 6835053)
